# SDR SWAA2017022812192

- Difficulty date: January 31, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ACCESS PANEL 122G LOWER SUPPORT ANGLE CORRODED.  R & R THE SUPPORT ANGLE IAW SRM.
